ISSN 1300-7157 Main Page | Contact      

Volume : 26  Issue : 3  Year: 2020

Aggravation of Tonic-Clonic Seizures by Sodium Valproate in Three Patients [Epilepsi]
Epilepsi. 2004; 10(2): 106-108

Aggravation of Tonic-Clonic Seizures by Sodium Valproate in Three Patients

Aytaç YİĞİT1
Ankara Üniversitesi Tıp Fakültesi Nöroloji Anabilim Dalı

Three patients with generalized epilepsy are presented in whom initiation of sodium valproate was aşociated with aggravation of seizures. In one patient, the frequency of seizures showed a marked increase with sodium valproate as the first treatment, and upon ceşation of sodium valproate and administration of phenytoin the seizures did not recur. The other patients already had drug-resistant epilepsy and addition of sodium valproate to the preexisting treatments aggravated seizures. Since no history of encephalopathy, hepatopathy, or metabolic disorders, or no signs of overdose existed in these patients, aggravation of seizures was most likely to be due to sodium valproate treatment.

Keywords: Anticonvulsants/adverse effects; drug toxicity; epilepsy/drug therapy; seizures; valproic acid.


İç Hastada Sodyum Valproat ile Tonik-Klonik Nöbetlerin Kötüleşmesi

Aytaç YİĞİT1
Ankara Üniversitesi Tıp Fakültesi Nöroloji Anabilim Dalı

Jeneralize epilepsi tedavisi için sodyum valproat verilmesi üzerine nöbetleri kötüleşen üç hasta sunuldu. Bir hastada nöbetler, ilk ilaç olarak sodyum valproata başlanmasıyla birlikte, daha önce hiç görülmedik biçimde sıklaştı; sodyum valproatın kesilip yerine fenitoine başlanmasından sonra da tekrarlamadı. İkinci ve üçüncü hastalar ise, zaten uzun zamandan beri AEİ kullanan dirençli epilepsi hastaları idi; tedaviye sodyum valproatın eklenmesiyle nöbetlerin belirgin olarak kötüleştiği izlendi. Doz aşımı, ensefalopati, hepatopati veya baş- ka metabolik bozukluk bulgusu olmayan bu hastalarda nöbetlerin kötüleşmesinin sodyum valproat tedavisiyle ilişkili olabileceği düşünüldü.

Anahtar Kelimeler: Antikonvulsan/yan etki; ila toksisitesi; epilepsi/ila tedavisi; n?bet/kimyasal; valproik asit.


Aytaç YİĞİT. Aggravation of Tonic-Clonic Seizures by Sodium Valproate in Three Patients. Epilepsi. 2004; 10(2): 106-108


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share


Similar articles
PubMed
Google Scholar




Copyright © 2020 All rights of this site belong to the Turkish Epilepsy Association .
 
LookUs & Online Makale